Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 05:32:30 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640650
  • Total Topics: 48665
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 117
Total: 120

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla plus red wine  (Read 1217 times)

0 Members and 1 Guest are viewing this topic.

Offline TabooPrincess

  • Member
  • Posts: 279
Atripla plus red wine
« on: October 18, 2012, 01:50:26 PM »
Over the past 3 months I've tried the following to reduce insomnia/increased dreams/dizziness/fatigue;

Large amounts of alcohol = hangover and fuzzy head in morning but passed out nicely and no sleep problems

Empty stomach plus no alcohol (recommended) = insomnia, weird dreams, hunger pains during night, loose motion in morning and fatigue

Full stomach plus no alcohol = strange dreams, fatigue

Full-ish stomach + small glass of red wine = great night sleep, no insomnia, feel great in morning.

Perhaps I should carry out my own trials and see if this method works for others! ha ha
09/ 2008 - Seroconversion
11/2008 - Tested pos, cd4 640 vl 25400
12/2008 - cd4 794 vl 27798, 35%
03/2009 - cd4 844 vl 68846, 35%
06/2009 - cd4 476 vl 49151, 33% (pregnancy confirmed)
08/2009 - cd4 464 vl 54662, 32%
Started meds for pregnancy (Kaletra, AZT, Viread)
09/2009 - cd4 841 vl 3213, 42%
10/2009 - cd4 860 vl 1088, 41%
11/2009 - cd4 771 vl 563, 38%
12/2009 - cd4 885 vl 151 42%
Discontinued meds after baby born
02/2010 - cd4 841 vl 63781, 38%
05/2010 - cd4 1080 vl 113000, 39%
08/2010 - cd4 770 vl 109242
12/2010 - cd4 642 vl 111000, 34%
06/2011 - cd4 450 vl 222000, 33%
11/2011 - cd4 419 vl 212000, 24%
03/2012 - cd4 280 vl 118000, 26% (repeated Cd4 at 360)
05/2012 -cd4 360 vl 99,190
10/2012 Atripla, cd4 690, vl 80
12/2012 Darunavir, norvir, truvada, Cd4 680, vl u/d
07/2013 cd4 750,ud

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: Atripla plus red wine
« Reply #1 on: October 18, 2012, 06:30:22 PM »
I do know that my hangovers are a lot worse since going on meds. Which is kind of a god thing, in a cautionary tale sort of way :)

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline Miss Philicia

  • Member
  • Posts: 24,141
  • celebrity poster, faker & poser
Re: Atripla plus red wine
« Reply #2 on: October 18, 2012, 07:17:38 PM »
I didn't have trouble with hangovers until I turned 40. The first 12 years of meds was no issue. I did have a few years where the sulfites in certain wines seemed to not agree with me, but once I changed meds it went away. I can't recall what it was I was on at that time though.
"Iíve slept with enough men to know that Iím not gay"

Offline wolfter

  • Member
  • Posts: 4,561
Re: Atripla plus red wine
« Reply #3 on: October 19, 2012, 12:51:38 AM »
Large quantities of alcohol while allowing you to pass out and/or sleep is nice, it is counterproductive.  You do not enter the REM stage while intoxicated and therefore are more sleep deprived.  Plus you have a hangover.

I would never, ever drink wine! 

Sorry, that was a little joke for those who know me well.  I enjoy a nice glass of white zin now and then.  A couple of drinks can assist with the sleep issues.

Best of luck

Wolfie
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.